Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 16, Number 3

All articles in this issue are freely accessible.

Uniqueness and the convergence of successive approximations. II
A. D. Ziebur.
Proc. Amer. Math. Soc. 16 (1965), 335-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201711
On restrictions of functions in the spaces $P^{𝛼,p}$ and $B^{𝛼,p}$
P. Szeptycki.
Proc. Amer. Math. Soc. 16 (1965), 341-347
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0185139
A generalized eigenfunction expansion of the Green’s function
Maurice Machover.
Proc. Amer. Math. Soc. 16 (1965), 348-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179412
Distribution proof of Wiener’s Tauberian theorem
Jacob Korevaar.
Proc. Amer. Math. Soc. 16 (1965), 353-355
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176271
A characterization of operators mapping a cone into its dual
Albert Novikoff.
Proc. Amer. Math. Soc. 16 (1965), 356-359
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176338
A bound on determinants
William M. Frank.
Proc. Amer. Math. Soc. 16 (1965), 360-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0175925
Note on differential operators with a purely continuous spectrum
F. Odeh.
Proc. Amer. Math. Soc. 16 (1965), 363-366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0177193
Natural deduction, inference, and consistency
Robert L. Stanley.
Proc. Amer. Math. Soc. 16 (1965), 367-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179055
Eigenvalues of modulus $1$
Benton Jamison.
Proc. Amer. Math. Soc. 16 (1965), 375-377
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176332
Equal-difference $BIB$ designs
Betty Jane Gassner.
Proc. Amer. Math. Soc. 16 (1965), 378-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0175799
The range of $Tf$ for certain linear operators $T$
R. R. Phelps.
Proc. Amer. Math. Soc. 16 (1965), 381-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0178360
Perspectivity in projection lattices
Peter A. Fillmore.
Proc. Amer. Math. Soc. 16 (1965), 383-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176347
An ergodic lemma
M. A. Akcoglu.
Proc. Amer. Math. Soc. 16 (1965), 388-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179325
Some remarks on symplectic automorphisms
George W. Mackey.
Proc. Amer. Math. Soc. 16 (1965), 393-397
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0177064
An $L_{p}$ theory for a Markov process with a sub-invariant measure
S. R. Foguel.
Proc. Amer. Math. Soc. 16 (1965), 398-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176523
A geometric characterization of Gleason parts
H. S. Bear.
Proc. Amer. Math. Soc. 16 (1965), 407-412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0181910
A note on the ergodic theorem
J. R. Blum and D. L. Hanson.
Proc. Amer. Math. Soc. 16 (1965), 413-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0209437
On the extension of Borel measures
S. K. Berberian.
Proc. Amer. Math. Soc. 16 (1965), 415-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176022
Vector-valued summability methods on a linear normed space
L. C. Kurtz and D. H. Tucker.
Proc. Amer. Math. Soc. 16 (1965), 419-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0199592
On integral trasformations with positive kernel
Emilio Gagliardo.
Proc. Amer. Math. Soc. 16 (1965), 429-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0177314
On quasi-convergence of series of independent random variables
Howard G. Tucker.
Proc. Amer. Math. Soc. 16 (1965), 435-439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179834
Real Hilbert algebras with identity
M. F. Smiley.
Proc. Amer. Math. Soc. 16 (1965), 440-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176316
Machine dependence of degrees of difficulty
Michael Arbib and Manuel Blum.
Proc. Amer. Math. Soc. 16 (1965), 442-447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0181538
Changes of topology and fixed points for multi-valued functions
Raymond E. Smithson.
Proc. Amer. Math. Soc. 16 (1965), 448-454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0175108
Homotopy for cellular set-valued functions
T. R. Brahana, M. K. Fort and Walt G. Horstman.
Proc. Amer. Math. Soc. 16 (1965), 455-459
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0180967
The cohomology ring of a compact Lie group with bi-invariant metric
A. L. Mayer.
Proc. Amer. Math. Soc. 16 (1965), 460-462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179293
On connected irresolvable Hausdorff spaces
Douglas R. Anderson.
Proc. Amer. Math. Soc. 16 (1965), 463-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0178443
On a class of countably paracompact spaces
John Mack.
Proc. Amer. Math. Soc. 16 (1965), 467-472
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0177388
A locally compact metric space is almost invariant under a closed mapping
Edwin Duda.
Proc. Amer. Math. Soc. 16 (1965), 473-475
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0184201
A note on counting isotropy subgroups
L. N. Mann.
Proc. Amer. Math. Soc. 16 (1965), 476-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176458
Differentiable actions of compact abelian Lie Groups on $S^{n}$
L. N. Mann.
Proc. Amer. Math. Soc. 16 (1965), 480-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0175996
Upper semicontinuous decompositions of developable spaces
John M. Worrell.
Proc. Amer. Math. Soc. 16 (1965), 485-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0181982
On the Ricci and Weingarten maps of a hypersurface
N. Hicks.
Proc. Amer. Math. Soc. 16 (1965), 491-493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176483
On pseudometrics for generalized uniform structures
Solomon Leader.
Proc. Amer. Math. Soc. 16 (1965), 493-495
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176442
Deleted products of cones
Arthur H. Copeland.
Proc. Amer. Math. Soc. 16 (1965), 496-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176463
Plane geometries in terms of projections
Howard Levi.
Proc. Amer. Math. Soc. 16 (1965), 503-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0181925
A short proof of the James periodicity of $𝜋_{k+p}(V_{k+m,m})$
Mark Mahowald.
Proc. Amer. Math. Soc. 16 (1965), 512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0177411
Proximal relations in topological dynamics
T. S. Wu.
Proc. Amer. Math. Soc. 16 (1965), 513-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179775
A totally bounded, complete uniform space is compact
D. L. Frank.
Proc. Amer. Math. Soc. 16 (1965), 514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0175088
Some properties of certain sets of coprime integers
Roger C. Entringer.
Proc. Amer. Math. Soc. 16 (1965), 515-521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0177974
A note on models of identities
A. K. Austin.
Proc. Amer. Math. Soc. 16 (1965), 522-523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0174649
An elementary interpolation theorem
David G. Cantor and R. R. Phelps.
Proc. Amer. Math. Soc. 16 (1965), 523-525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176083
Unique factorization in a principal right ideal domain
R. E. Johnson.
Proc. Amer. Math. Soc. 16 (1965), 526-528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0175927
On the expression of a number as the sum of two squares in totally real algebraic number fields
Werner Schaal.
Proc. Amer. Math. Soc. 16 (1965), 529-537
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179154
Partial homomorphic images of Brandt groupoids
A. H. Clifford.
Proc. Amer. Math. Soc. 16 (1965), 538-544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0177053
Every standard construction is induced by a pair of adjoint functors
H. Kleisli.
Proc. Amer. Math. Soc. 16 (1965), 544-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0177024
On the commutativity of restricted Lie algebra
Byoung-song Chwe.
Proc. Amer. Math. Soc. 16 (1965), 547
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0180633
A sequence of $(±1)-$determinants with large values
G. F. Clements and B. Lindström.
Proc. Amer. Math. Soc. 16 (1965), 548-550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0178001
Note on the units of a real quadratic field
S. Chowla.
Proc. Amer. Math. Soc. 16 (1965), 551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0186656
A property of finite simple non-abelian groups
W. D. Maurer and John L. Rhodes.
Proc. Amer. Math. Soc. 16 (1965), 552-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0175971
A generalized Koszul complex. III. A remark on generic acyclicity
David A. Buchsbaum and Dock Sang Rim.
Proc. Amer. Math. Soc. 16 (1965), 555-558
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0177020
Errata, volume 16
Proc. Amer. Math. Soc. 16 (1965), 558
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society